RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 329–337 (Mi fpm565)  

Optimal control of security portfolio

M. A. Gil'mana, E. E. Demidovb, A. G. Mikheevb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b CentreInvestSoft

Abstract: Finding an optimal strategy for the security portfolio during a given period is formulated as a problem of linear programming. It is shown that if the restrictions on the risk or on the buy/sale volumes are omitted then the problem is decomposed into some “one-stock” problems. This fact permits one to reduce the calculation complexity of the whole problem. Finally, for the optimization problem with the restrictions on the risk an approximate method is presented.

Full text: PDF file (354 kB)

Bibliographic databases:
UDC: 519.865.5
Received: 01.03.1996

Citation: M. A. Gil'man, E. E. Demidov, A. G. Mikheev, “Optimal control of security portfolio”, Fundam. Prikl. Mat., 7:2 (2001), 329–337

Citation in format AMSBIB
\Bibitem{GilDemMik01}
\by M.~A.~Gil'man, E.~E.~Demidov, A.~G.~Mikheev
\paper Optimal control of security portfolio
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 329--337
\mathnet{http://mi.mathnet.ru/fpm565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866460}
\zmath{https://zbmath.org/?q=an:1015.91003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm565
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:469
    Full text:173
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019